# SDR AALA20120819010

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 53,054 hours, 8,596 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED ELECTRICAL SMELL FROM POWER PORT/LIGHT AT SEAT 4B.  LIGHT BETWEEN SEATS 5A/B FLICKERED TOGETHER ON AND OFF.  TURNED POWER PORT OFF BUT SMELL CAME BACK.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND READING LIGHT AT SEAT 5B SHORTED OUT.  REPLACED 5B WORK TABLE LIGHT AND SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
